# SDR QXEA200300971

- Difficulty date: August 11, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 3,828 hours, 2,964 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Bracket
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT CARGO BAY NET SUPPORT BRACKET ABOVE DOOR HAS CABLE CUTS AT AFT END ADJACENT TO COUNTER BALANCE PULLEY. REPAIRED IAW HORIZON AIR EA R-53-124 AND REO 670-53-61-080.
